# SDR 2005UALA01089

- Difficulty date: October 1, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 19,841 hours
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH SPOILER AND SLIDE SQUIBS DO NOT TEST ON BOTH LEFT AND RIGHT OVERWING EXITS.  REPLACED BOTH OFF-WING SLIDE BATTERIES.  TEST OK AFTER CHANGE OUT.
